Buy it Again
Vicks DayQuil NyQuil Combo Severe Cold & Flu Relief Syrup - 2-12 Fl. Oz.

Vicks DayQuil NyQuil Combo Severe Cold & Flu Relief Syrup - 2-12 Fl. Oz.

Active Ingredients: DayQuil Severe Cold & Flu: In Each 15 ml: Acetaminophen (325 mg), Dextromethorphan HBr (10 mg), Guaifenesin (200 mg), Phenylephrine HCl (5 mg). NyQuil Severe Cold & Flu: In Each 30 ml: Acetaminophen (650 mg), Dextromethorphan HBr (20 mg), Doxylamine Succinate (12.5 mg), Phenylephrine HCl (10 mg). DayQuil Severe Cold & Flu: Purpose: Pain Reliever/Fever Reducer, Cough Suppressant, Expectorant, Nasal Decongestant. NyQuil Severe Cold & Flu: Purpose: Pain Reliever/Fever Reducer, Cough Suppressant, Antihistamine, Nasal Decongestant. Inactive Ingredients: DayQuil Severe Cold & Flu: Citric Acid, FD&C Yellow 6, Flavor, Glycerin, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Benzoate, Sodium Chloride, Sodium Citrate, Sorbitol, Sucralose, Xanthan Gum. NyQuil Severe Cold & Flu: Citric Acid, FD&C Blue 1, FD&C Red 40, Flavor, Glycerin, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Benzoate, Sodium Chloride, Sodium Citrate, Sorbitol, Sucra
Cold & Flu, Severe, Max Strength, Non-Drowsy, Nighttime Relief, Berry Flavor

Other Information: DayQuil Severe Cold & Flu: Each 15 ml contains: sodium 47 mg. Store at room temperature and do not refrigerate. NyQuil Severe Cold & Flu: Each 30 ml contains: sodium 92 mg. Store at room temperature and do not refrigerate. Misc: DayQuil Severe Cold & Flu: Acetaminophen, phenylephrine HCl, dextromethorphan HBr, guaifenesin. Headache, fever, sore throat, minor aches & pains. Nasal/sinus congestion & sinus pressure. Cough. Chest congestion. Non-drowsy. Alcohol free. NyQuil Severe Cold & Flu: Acetaminophen, phenylephrine HCl, doxylamine succinate, dextromethorphan HBR. Headache, fever, sore throat, minor aches & pains. Nasal/sinus congestion & sinus pressure. Sneezing, runny nose. Cough. Nighttime relief. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

More

Product Attributes
Warning Contains: Warnings: Allergy alert: DayQuil Severe Cold & Flu: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if adult takes more than 4 doses (30 ml each) in 24 hrs, which is the maximum daily amount; child takes more than 4 doses (15 ml each) in 24 hrs which is the maximum daily amount; taken with other drugs containing acetaminophen; adult has 3 or more alcoholic drinks every day while using this product. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use: with any other drug containing acetaminophen (prescription or nonprescription) (If you are not sure wh
Directions Directions: DayQuil Severe Cold & Flu: Take only as directed. Only use the dose cup provided. Do not exceed 4 doses per 24 hrs. NyQuil Severe Cold & Flu: Take only as directed. Only use the dose cup provided. Do not exceed 4 doses per 24 hrs. DayQuil Severe Cold & Flu: Adults & Children 12 Yrs & Over: 30 ml every 4 hrs. Children 6 to Under 12 Yrs: 15 ml every 4 hrs. Children 4 to Under 6 Yrs: Ask a doctor. Children Under 4 Yrs: Do not use. NyQuil Severe Cold & Flu: Adults & Children 12 Yrs & Over: 30ml every 4 hrs. Children 4 to Under 12 Yrs: Ask a doctor. Children Under 4 Yrs: Do not use.
About the Producer P & G
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.